Jump to content

Stress, fatigue, depression


Recommended Posts

I don't know if posting about every HPPD experience I am experiencing is bad for my HPPD but it seems to be getting worse or new symptoms show up, I been back from Hawaii for a few days now and since then, I have been seeing colors at night, been feeling nothing but anger and severe depression, lethargic, bad chest pains, panic attacks and severe brain fog. This could be due to me taking 400mg+ of diphenhydramine 3 nights in a row on 4th of July and the nights following but this just recently got very bad.

  • Upvote 1
Link to comment
Share on other sites

learn to meditate do yoga excersize sleep well get into healthy living and face the anxieties head on. makes a great person.

 

I am dealing with a lot of bad shit too dude, this is my honest opinion of how to get better. I think u should definitly learn deep breathing to control the panic attacks. 

 

 

<3 

 

love, strength, beauty 

Link to comment
Share on other sites

hppd faded 2 weeks ago for me i have no panic attacks anymore unless i drink, smoke or do entactogens

 

and i have some advice for you what lethargic said is correct excersize n yoga and do long walks in nature or something you like or used to like before onset that takes a lot of time and if you experience:

 

° insomnia take lavender oil..i took lavender oil caps (lasea)..they bring you down and avoid nightmares + your sleep is more relaxing again (7-9 hours)

° anxiety or panic attacks... do deep nasal breathing and take valerian caps...it did wonders for me

 

and dont worry the meds i recommended are completely natural not addictive and do not interact negatively with your hppd

 

...all the best for you man

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.